# SDR HALA20231122253

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 9,945 hours, 2,320 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,981 hours, 1,729 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 OIL CHIP DETECTED ECAM AFTER LANDING. PERFORMED MAGNETIC CHIP INSPECTION PER AIRBUS TSM 79-35-00-810A-808A. NO DEBRIS FOUND ON CHIP DETECTOR OR OIL FILTER. REMOVED AND REPLACED OIL FILTER. NO LEAKS NOTED NO DEFECTS NOTED. OK TO CONTINUE.
